# SDR CA020318003

- Difficulty date: March 7, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Engine: Garrtt TFE33112UHR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Spring
- Part number: UN
- Condition: Worn
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REMOVAL OF THE REAR COVER TO ALLOW RE INDEXING OF THE FLIGHT IDLE FUEL FLOW IT WAS NOTED THE COIL SPRING HAD COME IN CONTACT WITH THE REAR COVER. THE RESULTING FRICTION HAD WORN THE COILS OF THE SPRING 50 PERCENT THROUGH. THE FCU WAS REMOVED AND SENT FOR REPAIR.
